General Letters in Mathematics

Volume 2 - Issue 2 (2) | PP: 42 - 49 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.2.2.2
502
36

Fuzzy α−semigroups of operators

A. El Allaoui ,
S. Melliani ,
L. S. Chadli
Received Date Revised Date Accepted Date Publication Date
23/1/2017 26/2/2017 25/3/2017 20/4/2017
Abstract
In this paper, we generalize the definition of a fuzzy strongly continuous semigroup and its generator. We define a conformable fractional fuzzy semigroups of operators and its generator. We establish some of their properties and some results about this concept.


How To Cite This Article
, A. E. A.Melliani , S. & Chadli , L. S. (2017). Fuzzy α−semigroups of operators . General Letters in Mathematics, 2 (2), 42-49, DOI:10.31559/glm2016.2.2.2

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.